# SDR SWAA2017030712370

- Difficulty date: March 2, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 19,865 hours, 11,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Broken
- Location: Girt Bar Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT SIDE OF DOORWAY GIRT BAR FITTING LATCH BROKEN.  R & R THE FITTING IAW AMM.
